Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/123526
Title: Теорема типа Хинчина для случая расходимости в трехмерном евклидовом пространстве
Authors: Кудин, А. С.
Шамукова, Н. В.
Луневич, А. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2015
Publisher: Минск : Институт математики НАН Беларуси
Citation: Дискретная математика, алгебра и их приложения : тез. докл. Междунар. науч. конф. Минск, 14 – 18 сентября 2015 г. — Мн., 2015. — С. 32-33
URI: http://elib.bsu.by/handle/123456789/123526
ISBN: 978-986-6499-86-2
Appears in Collections:2015. Дискретная математика, алгебра и их приложения

Files in This Item:
File Description SizeFormat 
KudinA.pdf64,82 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.